You are in the College of Science and Liberal ArtsCollege of Science and Liberal Arts

Department of Mathematical Sciences

Milojevic, Petronije

Contact Info
Title: Professor
Email: petronije.milojevic@njit.edu
Office: 625 Cullimore
Hours: Monday 10-12
Phone: 973-596-5834
Dept: Mathematical Sciences
Webpage: http://pemilo@m.njit.edu

Academic Interests: nonlinear operator equations

About Me

The research of P.S. Milojevic is focused on studying semilinear and (strongly) nonlinear operator equations using a combination of topological, approximation, and variational methods and applications to ordinary and partial differential equations. He has developed various fixed point results for condensing and A-proper maps. His studies of semilinear operator equations with monotone and (pseudo) A-proper maps involve nonresonance and resonance problems with Fredholm and hyperbolic-like perturbations of singlevalued and multivalued nonlinear maps, and Hammerstein equations. He has widely applied these abstact theories to BVPs for (contingent) ordinary and elliptic PDEs, to periodic and BVPs for semilinear hyperbolic and parabolic equations and to nonlinear integral equations. His study of nonlinear and strongly nonlinear operator equations is concerned with the existence and the number of solutions of such equations involving condensing, monotone, and various types of approximation maps. His current research deals with Hammerstein equations and weakly inward A-proper and pseudo A-proper maps and applications to differential and integral equations.

Education

  • PhD, Rutgers University

Courses I Teach

Not teaching any courses this semester

Research Interests

 The research of P.S. Milojevic is focused on studying semilinear and (strongly) nonlinear operator equations using a combination of topological, approximation, and variational methods and applications to ordinary and partial differential equations. He has developed various fixed point results for condensing and A-proper maps. His studies of semilinear operator equations with monotone and (pseudo) A-proper maps involves nonresonance and resonance problems with Fredholm and hyperbolic like perturbations of singlevalued and multivalued nonlinear maps, and Hammerstein equations. He has widely applied these abstact theories to BVP´s for (contingent) ordinary and elliptic PDE´s, to periodic and BVP´s for semilinear hyperbolic and parabolic equations and to nonlinear integral equations. His study of nonlinear and strongly nonlinear operator equations is concerned with the existence and the number of solutions of such equations involving condensing, monotone and various types of approximation maps.

Current Research

His current research deals with Hammerstein equations and weakly inward A-proper and pseudo A-proper maps and applications to differential and integral equations.


Selected Publications

  • Implicit function theorems, "Approximate solvability of nonlinear equations and error estimates," J. Math. Anal. Appl., 211 (1997), 424-4
  • Approximation-solvability of semilinear equations and applications, in "Theory and Applications of Nonlinear Operators of Accretive and Monotone Type," (A.G. Kartsatos Ed.), Lecture Notes Pure Appl. Math.,V. 178 (1996), 149-208, M. Dekker, NY.
  • "On the dimension and the index of the solution set of nonlinear equations," nsactions Amer. Math. Soc., 347(3) (1995), 835-856.
  • "Existence and the Number of Solutions of Nonresonant Semilinear Equations and Applications to Boundary Value Problems," Mathematical and Computer Modelling 32(2000) 1395-1416.